# SDR MASA2011122964313

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 22,974 hours, 15,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR INDICATION OUTER HANDLE CAUT.  MX RESET PAX DOOR SEVERAL TIMES / DOOR AND INDICATION NORMAL.
